Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Pertti Mattila
Title: Geometry of sets and measures in Euclidean spaces
Additional book information: Cambridge Studies in Advanced Mathematics, vol. 44, Cambridge University Press, 1995, x+343 pp., ISBN 0-521-46576-1, $49.95

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Christoph Bandt
Affiliation: Arndt-Universität Greifswald
Email: bandt@uni-greifswald.de
Journal: Bull. Amer. Math. Soc. 34 (1997), 323-327
DOI: https://doi.org/10.1090/S0273-0979-97-00725-8
Review copyright: © Copyright 1997 American Mathematical Society